# SDR SWAA2025080797864

- Difficulty date: August 2, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 18,310 hours, 8,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT RT AND LT LOWER OVERWING EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.   UPON INVESTIGATION FOUND M1695 BATTERY CHARGER WITH BLOWN FUSE. REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF RT AND LT LOWER OVERWING EMERGENCY EXIT SIGNS IAW AMM 33-51-06-960-801.
